# SDR 95UAL900175

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE PYLON FWD MOUNT TRUSS FITTING ASSY, PRIOR TO FURTHER FLIGHT, REPLACE AT LEAST ONE TRUSS FITTING ACCT RT FITTING PREVIOUSLY CRACKED AND REPAIRED.  LT FITTING CRACKED AT HORIZ FLANGE INBD BOLT HOLE.
